Uniform distribution of horocycle orbits for Fuchsian
S. G. Dani and John Smillie
Source: Duke Math. J.
Volume 51, Number 1
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.dmj/1077303674
Mathematical Reviews number (MathSciNet): MR744294
Zentralblatt MATH identifier: 0547.20042
Digital Object Identifier: doi:10.1215/S0012-7094-84-05110-X
 S. G. Dani, Invariant measures of horospherical flows on noncompact homogeneous spaces, Invent. Math. 47 (1978), no. 2, 101–138.
 S. G. Dani, Invariant measures and minimal sets of horospherical flows, Invent. Math. 64 (1981), no. 2, 357–385.
 S. G. Dani, On uniformly distributed orbits of certain horocycle flows, Ergodic Theory Dynamical Systems 2 (1982), no. 2, 139–158 (1983).
 R. Ellis and W. Perrizo, Unique ergodicity of flows on homogeneous spaces, Israel J. Math. 29 (1978), no. 2-3, 276–284.
 F. P. Greenleaf and W. R. Emerson, Group structure and the pointwise ergodic theorem for connected amenable groups, Advances in Math. 14 (1974), 153–172.
 G. A. Hedlund, Fuchsian groups and transitive horocycles, Duke Math. J. 2 (1936), 530–542.
 C. L. Siegel, Topics in Complex Function Theory, Vol. II, Wiley-Interscience, New York, 1971.